# SDR 2007UALA01681

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 52,857 hours, 19,356 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE 1L FELL OUT ON TO AIR STAIR DUE TO NOT BEING DISARMED.  [06-20-07]  REMOVED AND REPLACED DOOR 1 LT SLIDE AND EMERGENCY POWER RESERVOIR.
